Kouritzin, M.A. and Lê, K. orcid.org/0000-0002-7654-7139 (2020) Long-time limits and occupation times for stable Fleming–Viot processes with decaying sampling rates. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 56 (4). pp. 2595-2620. ISSN 0246-0203
Abstract
A class of Fleming-Viot processes with decaying sampling rates and a-stable motions that correspond to distributions with growing populations are introduced and analyzed. Almost sure long-time scaling limits for these processes are developed, addressing the question of long-time population distribution for growing populations. Asymptotics in higher orders are investigated. Convergence of particle location occupation and inhabitation time processes are also addressed and related by way of the historical process. The basic results and techniques allow general Feller motion/mutation and may apply to other measure-valued Markov processes.
Dans cet article, nous introduisons et analysons une classe de processus de Fleming–Viot, avec taux d’échantillonnage décroissant et déplacement α-stable, correspondant à des distributions de populations croissantes. Les théorèmes limites en temps long presque-sûr pour ces processus sont obtenus, répondant ainsi à la question de la distribution en temps long de la population dans le cas de populations croissantes. Les asymptotiques d’ordres supérieurs sont aussi obtenues. Les convergences des processus de temps d’occupation et d’habitation des particules sont considérées et reliées au moyen du processus historique. Les résultats et techniques autorisent des processus de Feller de déplacement/mutation généraux et peuvent s’appliquer à d’autres processus de Markov à valeurs mesures.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Association des Publications de l’Institut Henri Poincaré, 2020. Reproduced in accordance with the publisher's self-archiving policy. |
Keywords: | Fleming-Viot process; alpha-Stable process; Historical process; Occupation times |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 01 Dec 2023 11:25 |
Last Modified: | 01 Dec 2023 11:25 |
Status: | Published |
Publisher: | Institute of Mathematical Statistics |
Identification Number: | 10.1214/20-aihp1051 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:206081 |